# SDR USAA920080605

- Difficulty date: March 10, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 24,723 hours, 10,890 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Defective
- Location: R2 Door
- Component: Damper Cylinder, Ratier
- Component part number: FE240004
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 9225 - MBJ-CLT - R2 DOOR WOULD NOT MOVE WITH NORMAL PRESSURE.  MAINTENANCE REPLACED THE DIAPHRAGM IN THE PERCUSSION MECHANISM OF THE RIGHT AFT DOOR DAMPER AND EMERGENCY OPERATION CYLINDER.  DOOR OPERATION NORMAL.
